MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 48 MM O.D. SHELL; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 48 MM O.D. SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This event was previously reported on 0001822565-2020-03841.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure post implantation for an unknown reason.The liner was replaced.No further event information available at the time of this report.

Brand Name
LINER 10 DEGREE ELEVATED RIM 32 MM I.D. FOR USE WITH 48 MM O.D. SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10984101
Report Number0002648920-2020-00517
Device Sequence Number2684952
Product Code LPH
UDI-Device Identifier00889024124684
UDI-Public(01)00889024124684
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model NumberN/A
Device Catalogue Number00631004832
Device Lot Number61204468
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;